Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Malignant nodes in carotid sheaths from metastatic cancer. Have Horner's syndrome. Burning in the eyes. Damaged vagus nerve?

I still have malignant nodes in carodit sheaths from mestatic thy roid cancer . Last surgery was radical neck disectomy resulting in horner s syndrome to right eye 9 months ago. Now my eyes are both burning so much I can hardly keep them open more than 6 hours a day, worse on right eye. I ve been afraid to mention this burning symptom for fear my doc will stop refilling my Butrans pain patch refill and not procede with planned steroid pain injections in neck. I am in a loooottt of pain and don t want docs to think my symptoms are from pain meds. Would it more likely be that this burning is from further damage to vegus nerve and active malignancy?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
We should think about other ophthalmologic cause first. There is a chance of keratitis or acute conjunctivitis also. you should visit an ophthalmologist's office. Anyway other medication has no relation to your eye condition. There doses will not be reduced for the present problem, so feel free to ask your doctor about your condition.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor